Generalized alpha -Meir-Keeler Contraction Mappings on Branciari b-metric Spaces


Creative Commons License

GÜLYAZ S. , KARAPINAR E., ERHAN İ.

FILOMAT, vol.31, no.17, pp.5445-5456, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 17
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1717445g
  • Title of Journal : FILOMAT
  • Page Numbers: pp.5445-5456

Abstract

In this paper, alpha-Meir-Keeler and generalized alpha-Meir-Keeler contractions on Branciari b-metric spaces are introduced. Existence and uniqueness of fixed points of such contractions are discussed and related theorems are proved. Various consequences of the main results are also presented.